An everywhere divergent extended Hermite-Fejér interpolation process
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1975), pp. 84-87
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1975_9_a12,
author = {D. L. Berman},
title = {An everywhere divergent extended {Hermite-Fej\'er} interpolation process},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {84--87},
year = {1975},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1975_9_a12/}
}
D. L. Berman. An everywhere divergent extended Hermite-Fejér interpolation process. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1975), pp. 84-87. http://geodesic.mathdoc.fr/item/IVM_1975_9_a12/